MathSciNet Relay Station
MathSciNet bibliographic data
MR2677110 92C15 (35Q92 92D30)
Sun, Gui-Quan; Li, Li; Jin, Zhen; Li, Bai-Lian Effect of noise on the pattern formation in an epidemic model. Numer. Methods Partial Differential Equations 26 (2010), no. 5, 1168–1179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement